# SDR CALA9900539

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163492
- Condition: Debond
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP AFT SEGMENT UPPER SURFACE HAS 3.25 CHAFED SPOT AND 1.25 X .75 DEBOND AREA 27.5 FROM INBOARD END.  REMOVED AND REPLACED FLAP.
